# SDR SIMA200222803

- Difficulty date: August 15, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: CC670621021
- Condition: Cracked
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STL - FLT 3400 - IN CRUISE FLIGHT, FUEL QTY STARTED TO INCREASE IN THE CENTER TANK, WHILE LEFT WING TANK STARTED TO DECREASE.  CREATING A 600 LB IMBALANCE IN THE WING TANKS.  REMOVED AND INSTALLED TUBE ASSEMBLY IN LEFT CENTER FUEL TANK.  OPS CHECK GOOD IAW CRJ 700 AMM 28-21-15.  (M)
